MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device and component of pvf-s, sn#: (b)(6) has been performed.The results confirmed that the device and component satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer will submit a follow up report upon receipt of the device or of any additional information.
 
Event or Problem Description
The manufacturer was informed of an intra-operative explant of a perceval plus size s valve occurred on (b)(6) 2023, during an isolated avr surgery via full sternotomy.Reportedly, an intra-operative echo check performed after closing the aorta showed severe central leak.As per medical judgment received, it seemed that one of the valve leaflets was not closing properly.As reported, no difficulties were encountered in collapsing the valve, neither during valve positioning.Sizing was reported to be accurate and no malposition was identified.It was reported that patient's native annulus didn't present abnormal geometries.It is not known to the manufacturer if patient's native valve was bicuspid and if it was stenotic or steno-insufficient.Patient's native valve size was not reported as well.Ultimately, a surgical tissue valve from another manufacturer was implanted without issues (edwards perimount size 21).The surgery was prolonged by additional 1hrs and 30 mins in consequence of this event with no major impact on the patient, who remained stable throughout all the delay in procedure.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h10 the device was returned to the manufacturer and received on (b)(6) 2023.Testing on the returned prosthesis is ongoing.The manufacturer wil submit a new follow up report upon completion of device evaluation or if any additional information will be received.
 
Additional Manufacturer Narrative
The device was returmed to the manufacturer for analysis and was recieved in in general good storage conditions.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.The height of each leaflet was checked using the specific tool and was found to be compliant.A hydrodynamic testing was conducted on the pvf-s returned prosthesis.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean backpressure of about 100 mmhg was 2.15 cm2, well above the iso 5840 minimum requirement of 1.05 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction was 4.2 % , which is below the requirement of iso 5840 (rf% < 10%) for a prosthesis of equivalent tad.No anomalies were observed during the open/close cycle in both normotensive and hypotensive conditions.Based on the performed analyses, the reported event cannot be explained by any factor intrinsic in the involved device because the claimed issues were not observed during the investigation carried out (i.E.Hydrodynamic test).

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key17406861
Report Number3005687633-2023-00119
Device Sequence Number17623170
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)270322
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/04/2023
09/15/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/01/2023
09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale